Alert archive / Nevada / Red Flag Warnings in 2012
Red Flag Warning 18, NWS Elko, NV
NWS Elko, NV issued this red flag warning at Jul 12, 2012, 10:01 AM PDT. It took effect at Jul 12, 2012, 11:00 AM PDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 12, 2012, 10:01 AM PDT (17:01 UTC)
- In effect from
- Jul 12, 2012, 11:00 AM PDT
- Expired
- Jul 12, 2012, 9:25 PM PDT
- In force
- 10 hr
- Issued by
- NWS Elko, NV
The text
As transmitted, in the capitals the NWS used until 2016.
819
WWUS85 KLKN 121701
RFWLKN
URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
1001 AM PDT THU JUL 12 2012
...THUNDERSTORM ACTIVITY INCREASING TODAY AND FRIDAY...
.MONSOON MOISTURE SURGING NORTH INTO CENTRAL AND EASTERN NEVADA
WILL COMBINE WITH UNSTABLE AIR TO PRODUCE SCATTERED THUNDERSTORMS
TODAY AND FRIDAY. THE MAIN CONCERN WILL BE CENTRAL NEVADA WHERE
FUELS ARE MOST RECEPTIVE TO FIRE GROWTH. IN PARTICULAR ZONES 454
457 AND 468.
NVZ454-457-130815-
/O.NEW.KLKN.FW.W.0018.120712T1800Z-120713T0600Z/
/O.CON.KLKN.FW.A.0011.120713T1800Z-120714T0700Z/
CENTRAL LANDER AND EUREKA COUNTIES-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
1001 AM PDT THU JUL 12 2012
...RED FLAG WARNING IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR
DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES
454 AND 457...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW
WINDS FOR FIRE WEATHER ZONES 454 AND 457...
THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS...WHICH IS
IN EFFECT UNTIL 11 PM PDT THIS EVENING.
* AFFECTED AREA...FIRE WEATHER ZONE 454 CENTRAL LANDER AND
EUREKA COUNTIES AND FIRE WEATHER ZONE 457 LANDER/EUREKA
COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY.
* THUNDERSTORM COVERAGE...
TODAY: SCATTERED DRY THUNDERSTORMS ARE EXPECTED FROM LATE
MORNING THROUGH LATE EVENING.
FRIDAY: SCATTERED DRY THUNDERSTORMS ARE POSSIBLE AGAIN FROM THE
LATE MORNING THROUGH THE LATE EVENING. STORMS MAY
TRANSITION TO WET BY THE EVENING HOWEVER.
* OUTFLOW WINDS...
TODAY: GUSTS UP TO 50 MPH ARE POSSIBLE IN THE VICINITY OF ANY
STORMS THAT DEVELOP.
FRIDAY: GUSTS UP TO 50 MPH ARE POSSIBLE IN THE VICINITY OF ANY
STORMS THAT DEVELOP.
* IMPACTS...LIGHTNING MAY CREATE NEW FIRE STARTS AND COMBINE
WITH RECEPTIVE FUELS AND STRONG OUTFLOW WINDS TO PRODUCE RAPID
FIRE GROWTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...RECEPTIVE FUELS AND WARM
TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.
&&
$$
NVZ468-130815-
/O.CON.KLKN.FW.A.0011.120713T1800Z-120714T0700Z/
EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY-
1001 AM PDT THU JUL 12 2012
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW
WINDS FOR FIRE WEATHER ZONE 468...
* AFFECTED AREA: FIRE WEATHER ZONE 468 EASTERN HUMBOLDT COUNTY
AND NORTHWESTERN ELKO COUNTY
* THUNDERSTORM COVERAGE...SCATTERED DRY THUNDERSTORMS WILL BE
POSSIBLE FRIDAY FROM LATE MORNING THROUGH LATE EVENING.
* OUTFLOW WINDS...WITH GUSTS UP TO 50 MPH ARE POSSIBLE.
* IMPACTS...LIGHTNING MAY CREATE NEW FIRE STARTS AND COMBINE
WITH STRONG OUTFLOW WINDS TO PRODUCE RAPID FIRE GROWTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.
&&
$$
ROOD2 follow-up statements
382
WWUS85 KLKN 122227
RFWLKN
URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
327 PM PDT THU JUL 12 2012
...THUNDERSTORM ACTIVITY INCREASING TODAY AND FRIDAY...
.MONSOON MOISTURE SURGING NORTH INTO CENTRAL AND EASTERN NEVADA
WILL COMBINE WITH UNSTABLE AIR TO PRODUCE SCATTERED THUNDERSTORMS
THROUGH THIS EVENING AND AGAIN ON FRIDAY. THE MAIN CONCERN WILL BE
CENTRAL NEVADA WHERE FUELS ARE MOST RECEPTIVE TO FIRE GROWTH. IN
PARTICULAR ZONES 454 457 AND 468.
NVZ454-457-131330-
/O.UPG.KLKN.FW.A.0011.120713T1800Z-120714T0700Z/
/O.NEW.KLKN.FW.W.0019.120713T1800Z-120714T0700Z/
/O.CON.KLKN.FW.W.0018.000000T0000Z-120713T0600Z/
CENTRAL LANDER AND EUREKA COUNTIES-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
327 PM PDT THU JUL 12 2012
...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE
WEATHER ZONES 454 AND 457...
...RED FLAG WARNING IN EFFECT FROM 11 AM FRIDAY TO MIDNIGHT PDT
FRIDAY NIGHT FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR
FIRE WEATHER ZONES 454 AND 457...
THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS...WHICH IS
IN EFFECT FROM 11 AM FRIDAY TO MIDNIGHT PDT FRIDAY NIGHT. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT.
* AFFECTED AREA...FIRE WEATHER ZONE 454 CENTRAL LANDER AND
EUREKA COUNTIES AND FIRE WEATHER ZONE 457 LANDER/EUREKA
COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY.
* THUNDERSTORM COVERAGE:
TODAY: SCATTERED DRY THUNDERSTORMS ARE EXPECTED THROUGH LATE
THIS EVENING OVER ALL OF 457. HEAVIEST ACTIVITY IN 454
WILL BE OVER THE SOUTHEAST PORTION OF ZONE 454.
FRIDAY: SCATTERED DRY THUNDERSTORMS ARE EXPECTED FROM LATE
MORNING THROUGH LATE EVENING. FOR 457...STORMS WILL
BE WETTER OVER THE EASTERN HALF OF THE ZONE POSSIBLY
BRINGING WETTING RAINS. WESTERN AREAS OF 457 WILL BE
MUCH DRIER WHICH IS THE BIGGEST CONCERN.
* OUTFLOW WINDS:
TODAY: GUSTS UP TO 50 MPH ARE POSSIBLE NEAR STORMS.
FRIDAY: GUSTS UP TO 50 MPH ARE POSSIBLE NEAR STORMS.
* IMPACTS...LIGHTNING MAY CREATE NEW FIRE STARTS AND COMBINE
WITH RECEPTIVE FUELS AND STRONG OUTFLOW WINDS TO PRODUCE RAPID
FIRE GROWTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...RECEPTIVE FUELS AND WARM
TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.
&&
$$
NVZ468-131330-
/O.UPG.KLKN.FW.A.0011.120713T1800Z-120714T0700Z/
/O.NEW.KLKN.FW.W.0019.120713T1800Z-120714T0700Z/
EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY-
327 PM PDT THU JUL 12 2012
...RED FLAG WARNING IN EFFECT FROM 11 AM FRIDAY TO MIDNIGHT PDT
FRIDAY NIGHT FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR
FIRE WEATHER ZONE 468...
THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS...WHICH IS
IN EFFECT FROM 11 AM FRIDAY TO MIDNIGHT PDT FRIDAY NIGHT. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT.
* AFFECTED AREA...FIRE WEATHER ZONE 468 EASTERN HUMBOLDT COUNTY
AND NORTHWESTERN ELKO COUNTY.
* THUNDERSTORM COVERAGE...SCATTERED DRY THUNDERSTORMS ARE EXPECTED
FRIDAY FROM LATE MORNING THROUGH LATE EVENING.
* OUTFLOW WINDS...WITH GUSTS UP TO 50 MPH ARE POSSIBLE.
* IMPACTS...LIGHTNING MAY CREATE NEW FIRE STARTS AND COMBINE
WITH RECEPTIVE FUELS AND STRONG OUTFLOW WINDS TO PRODUCE RAPID
FIRE GROWTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...RECEPTIVE FUELS AND WARM
TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.
&&
$$
ROOD391 WWUS85 KLKN 130425 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 925 PM PDT THU JUL 12 2012 ...THUNDERSTORM ACTIVITY INCREASING TONIGHT AND FRIDAY... .MONSOON MOISTURE SURGING NORTH INTO CENTRAL AND EASTERN NEVADA WILL COMBINE WITH UNSTABLE AIR TO PRODUCE SCATTERED THUNDERSTORMS THROUGH THIS EVENING AND AGAIN ON FRIDAY. THE MAIN CONCERN WILL BE CENTRAL NEVADA WHERE FUELS ARE MOST RECEPTIVE TO FIRE GROWTH. IN PARTICULAR ZONES 454 457 AND 468. NVZ454-457-131930- /O.CAN.KLKN.FW.W.0018.000000T0000Z-120713T0600Z/ /O.CON.KLKN.FW.W.0019.120713T1800Z-120714T0700Z/ CENTRAL LANDER AND EUREKA COUNTIES- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 925 PM PDT THU JUL 12 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM FRIDAY TO MIDNIGHT PDT FRIDAY NIGHT FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 454 AND 457... ...RED FLAG WARNING FOR TONIGHT IS CANCELLED FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 454 AND 457... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG WARNING FOR TONIGHT. * AFFECTED AREA...FIRE WEATHER ZONE 454 CENTRAL LANDER AND EUREKA COUNTIES AND FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY. * THUNDERSTORM COVERAGE: SCATTERED DRY THUNDERSTORMS ARE EXPECTED FROM LATE FRIDAY MORNING THROUGH LATE EVENING. FOR 457...STORMS WILL BE WETTER OVER THE EASTERN HALF OF THE ZONE POSSIBLY BRINGING WETTING RAINS. WESTERN AREAS OF 457 WILL BE MUCH DRIER WHICH IS THE BIGGEST CONCERN. * OUTFLOW WINDS: GUSTS UP TO 50 MPH ARE POSSIBLE NEAR STORMS. * IMPACTS...LIGHTNING MAY CREATE NEW FIRE STARTS AND COMBINE WITH RECEPTIVE FUELS AND STRONG OUTFLOW WINDS TO PRODUCE RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...RECEPTIVE FUELS AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NVZ468-131930- /O.CON.KLKN.FW.W.0019.120713T1800Z-120714T0700Z/ EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY- 925 PM PDT THU JUL 12 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM FRIDAY TO MIDNIGHT PDT FRIDAY NIGHT FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONE 468... * AFFECTED AREA...FIRE WEATHER ZONE 468 EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY. * THUNDERSTORM COVERAGE...SCATTERED DRY THUNDERSTORMS ARE EXPECTED FRIDAY FROM LATE MORNING THROUGH LATE EVENING. * OUTFLOW WINDS...GUSTS UP TO 50 MPH ARE POSSIBLE. * IMPACTS...LIGHTNING MAY CREATE NEW FIRE STARTS AND COMBINE WITH RECEPTIVE FUELS AND STRONG OUTFLOW WINDS TO PRODUCE RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...RECEPTIVE FUELS AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jul 12, 2:15 AM PDT, 7 hours 46 minutes earlier.
Area forecast discussion, Jul 12, 2:15 AM PDT, 7 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 215 AM PDT THU JUL 12 2012 .SYNOPSIS...ONE MORE OVER-THE-TOP HOT DAY TODAY BEFORE COOLER WEATHER ENCOMPASSES THE GREAT BASIN. TEMPERATURES WILL ONLY RISE INTO THE LOW 90S AFTER TODAY. THUNDERSTORMS CAN BE EXPECTED ACROSS MOST OF NORTHERN AND EAST CENTRAL NEVADA THROUGH EARLY NEXT WEEK. && .SHORT TERM...TODAY THROUGH FRIDAY. IR IMAGERY SHOWS A STRENGTHENING MOISTURE PUSH OVER SOUTHERN NEVADA WITH HIGHER CLOUD TOPS STRETCHING FROM NW OF LAS VEGAS NE THROUGH NORTHERN LINCOLN COUNTY. DEW POINTS HAVE INCREASED INTO THE 30S ACROSS NE NYE COUNTY AND WHITE PINE COUNTY. RADAR COVERAGE IS LIMITED AT BEST ON A GOOD DAY IN THE SOUTHERN LKN CWFA AND KLRX RADAR IS OUT OF SERVICE FOR A COUPLE DAYS. HOWEVER LIGHTNING SENSORS INDICATED STORMS INTRUDED INTO NORTHERN NYE COUNTY THROUGH 10 PM LAST EVENING BEFORE RETREATING A FEW MILES SOUTH OF THE FORECAST AREA. THE MODELS ARE IN EXCELLENT AGREEMENT THROUGH FRIDAY. DID NOT MAKE MANY CHANGES TO THE WEATHER PART OF THE FORECAST. HOWEVER WILL ADD SOME ISOLATED THUNDERSTORMS SOUTH OF HIGHWAY 50 FOR THIS MORNING WITH THE INITIAL MONSOON PUSH. THE PATTERN LOOKS SIMILAR TO WHAT THE MODELS HAVE BEEN PROGGING THE PAST FEW DAYS. INSTABILITY ACCOMPANYING THE MOIST FLOW ALOFT WILL TRIGGER THUNDERSTORM ACTIVITY ACROSS EASTERN NEVADA FOR THE NEXT COUPLE DAYS. THE EMPHASIS FOR TS DEVELOPMENT SHOULD BE ACROSS CENTRAL NEVADA. PW VALUES ARE FORECAST TO INCREASE TO ABOVE AN INCH ACROSS MUCH OF THE GREAT BASIN NOW...UP FROM PREVIOUS MODEL RUNS. HUMBOLDT COUNTY WILL REMAIN 0.8 INCHES PW OR BELOW...SO THE FAR WESTERN ZONES MAY TEND TO BE AFFECTED BY DRY TS. HOWEVER EAST CENTRAL NEVADA WILL BE VERY WET BY FRIDAY AND RESULT COULD BE MORE TOWARDS RAIN AND ISOLATED TS DUE TO ABUNDANT CLOUDS. .LONG TERM...FRIDAY NIGHT THROUGH NEXT WEDNESDAY. MODELS IN GOOD AGREEMENT WITH SIGNIFICANT SURGE OF MONSOON MOISTURE MOVING THROUGH THE REGION FRIDAY NIGHT THROUGH SUNDAY WITH PW'S NEAR OR ABOVE ONE INCH...ALSO UNSTABLE AIR-MASS WITH LI'S -1 TO -4 OVER MOST OF THE CWA...SO THUNDERSTORMS A GOOD BET ESPECIALLY IN THE AFTERNOON AND EVENING HOURS WITH A FEW STORMS LINGERING INTO THE OVERNIGHT HOURS...THIS WILL BRING SOME MUCH NEEDED RAINFALL TO MOST OF THE REGION WITH SOME AREAS SEEING QUICK BURSTS OF HEAVY RAIN WHICH COULD POSSIBLY LEAD TO FLASH FLOODING. MODELS SHOW A 500MB LOW OVER OREGON LIFTING NORTHEAST ON SUNDAY WHICH WILL INCREASE SOUTHWESTERLY UPPER LEVEL FLOW OVER THE GREAT BASIN AND WILL PUSH SOME OF THE MOISTURE TO THE EAST...BUT ANOTHER LOW WILL MOVE SOUTH INTO WASHINGTON STATE ON MONDAY WHICH WILL CAUSE THE UPPER FLOW TO BECOME A LITTLE MORE SOUTHERLY WHICH WILL KEEP SOME MONSOON MOISTURE OVER THE EASTERN HALF OF NEVADA WITH PW'S AROUND .75 TO .90 OVER MOST OF THE CWA. THIS COMBINED WITH LI'S NEAR -2 WILL SUPPORT AFTERNOON AND EVENING THUNDERSTORMS WITH SOME ISOLATED RAIN SHOWERS IN THE OVERNIGHT HOURS ON SUNDAY AND MONDAY. BY TUESDAY THE AIR-MASS OVER THE GREAT BASIN WILL DRY ENOUGH FOR MAINLY DRY THUNDERSTORMS...BUT A FEW WET STORMS STILL POSSIBLE OVER THE HIGHER TERRAIN IN EASTERN NEVADA. MODELS START TO DIVERGE A BIT BY WEDNESDAY AS THE GFS KEEPS THE LOW STATIONARY OVER WASHINGTON STATE WITH HEIGHTS RISING OVER THE CWA AS A HIGH BUILDS FROM THE SOUTHWEST...WHILE THE EC IS MORE PROGRESSIVE AND PUSHES THE LOW INTO NORTHERN IDAHO ON THURSDAY...REGARDLESS OF THESE SOLUTIONS BOTH MODELS ADVERTISE ISOLATED DRY THUNDERSTORMS IN THE NORTHEASTERN PORTIONS OF NEVADA AND A FEW STORMS NEAR GREAT BASIN NATIONAL PARK. OTHERWISE HIGH TEMPERATURES WILL BE CLOSER TO NORMAL IN THE 80S AND 90S THROUGH MOST OF THE PERIOD WITH A GRADUAL WARMING TREND STARTING EARLY NEXT WEEK. && .AVIATION...VFR CONDITIONS CAN BE EXPECTED AT KWMC KEKO KELY AND KTPH THROUGH FRIDAY MORNING. THUNDERSTORMS WILL TEND TO BE WET ACROSS EASTERN NEVADA...KEKO AND KELY MAY BE AFFECTED. && .FIRE WEATHER...THUNDERSTORMS ARE EXPECTED ACROSS MOST ZONES TODAY AND WILL EXPAND WEST TO ENCOMPASS ALL ZONES FRIDAY. A LOW PRESSURE SYSTEM WILL PUSH THE MONSOON FLOW A LITTLE EASTWARD FOR THE WEEKEND AS TEMPERATURES COOL DOWN ABOUT 10 DEGREES. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR ZONES 468 454 AND 457 FOR SCATTERED DRY THUNDERSTORMS. STORMS MAY TRANSITION TO WET OR A MIX OF WET AND DRY BY THE LATE THIS AFTERNOON OR EVENING. EASTERN PORTIONS OF 457 MAY LEAN WET FRIDAY MORNING HOWEVER AS MOISTURE IS CONSIDERABLY HIGHER IN EASTERN 457 VERSES THE WEST. MOISTURE CONTINUES TO SURGE UP FROM THE SOUTH INTO THE WEEKEND...WITH SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE OVER MUCH OF THE REGION. && .LKN WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR HUMBOLDT COUNTY...NORTHEASTERN NYE COUNTY...NORTHERN ELKO COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY... NORTHWESTERN NYE COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY. && 92/90/90/92
Hazardous weather outlook, Jul 12, 2:41 AM PDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 241 AM PDT THU JUL 12 2012 NVZ030-031-033>041-130945- HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- 241 AM PDT THU JUL 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEVADA...NORTH CENTRAL NEVADA...NORTHEAST NEVADA...NORTHWEST NEVADA AND SOUTH CENTRAL NEVADA. .DAY ONE...TODAY AND TONIGHT. A MONSOON FLOW OF MOISTURE WILL LEAD TO INCREASED THUNDERSTORM COVERAGE BEGINNING TODAY. THUNDERSTORMS WILL BE A MIX OF WET AND DRY TODAY UNTIL THE FLOW GETS ESTABLISHED. AFTERNOON TEMPERATURES WILL AGAIN REACH TO AROUND 100 DEGREES IN MANY LOCATIONS. LOW TEMPERATURES WILL BE VERY MILD...BOTTOMING OUT AROUND 60 DEGREES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STRONG SURGE OF MONSOON MOISTURE IS EXPECTED ACROSS CENTRAL AND EASTERN NEVADA FRIDAY AND SATURDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS EASTERN NYE...EUREKA...WHITE PINE AND ELKO COUNTIES WHERE LOCALLY HEAVY RAIN IS LIKELY. THE STRONGEST THUNDERSTORMS MAY PRODUCE FLASH FLOODING ACROSS CENTRAL AND EASTERN NEVADA FRIDAY AND SATURDAY. ON THE WESTERN EDGE OF THIS MOISTURE SURGE...MANY THUNDERSTORMS WILL BE DRY...PRODUCING CLOUD TO GROUND LIGHTNING BUT LITTLE RAINFALL. ADDITIONAL FIRE IGNITIONS ARE LIKELY IN THESE AREAS...INCLUDING EASTERN HUMBOLDT...LANDER...AND WESTERN NYE COUNTIES. IF A NEW FIRE START IS WITNESSED...CONTACT YOUR LOCAL LAW ENFORCEMENT AGENCY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE.
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 1:20 PM PDT | Flash Flood Watch | LKN | Nye, White Pine | 53 hr |
| Jul 12, 1:25 PM PDT | Special Weather Statement | LKN | 50 min | |
| Jul 12, 1:59 PM PDT | Special Weather Statement | LKN | 46 min | |
| Jul 12, 2:48 PM PDT | Special Weather Statement | LKN | 42 min | |
| Jul 12, 3:11 PM PDT | Special Weather Statement | LKN | 34 min | |
| Jul 12, 3:17 PM PDT | Special Weather Statement | LKN | 28 min | |
| Jul 12, 3:27 PM PDT | Red Flag Warning | LKN | 27 hr | |
| Jul 12, 3:54 PM PDT | Special Weather Statement | LKN | 36 min | |
| Jul 12, 4:29 PM PDT | Special Weather Statement | LKN | White Pine | 46 min |
Nearby
Red Flag Warnings in Nevada, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.